# SDR SWAA2019120939485

- Difficulty date: December 4, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 40,525 hours, 24,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EMERGENCY EXIT LIGHT POWER SUPPLY ASSEMBLY AT POSITION M1669 FAILED OPERATIONAL TEST.          / R&R POWER SUPPLY ASSEMBLY PER AMM.
